# SDR UALA2011050502214

- Difficulty date: May 5, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 60,349 hours, 10,880 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Transceiver
- Condition: Out Of Tolerance
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT XCVR IS OUT OF TOLERANCE.  XCVR REPLACED.
